Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Sequential Analysis of Statistical Data: Applications

Reviewed Work: Sequential Analysis of Statistical Data: Applications
Review by: James G. Smith
Science
New Series, Vol. 103, No. 2677 (Apr. 19, 1946), pp. 490-492
Stable URL: http://www.jstor.org/stable/1671877
Page Count: 3
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492